# SDR 95ZZZX640

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113ZM
- Make and model: Beech 58
- Aircraft serial: TH1716
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Controller
- Part number: 1023840391
- Condition: Inoperative
- Location: Panel Flood
- Part time: 174 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT PANEL FLOOD LIGHTS WENT OUT DURING NIGHT FLIGHT.  TROUBLESHOT SYSTEM AND FOUND LIGHT CONTROLLER INOPERATIVE.  REASON UNKNOWN.  REPLACED UNIT.  OPS CHECK GOOD.
